Publication detail

Estimates of perturbations of nonlinear indirect interval control system of neutral type

SHATYRKO, A. KHUSAINOV, D. DIBLÍK, J. BAŠTINEC, J. RYVOLOVÁ, A.

Original Title

Estimates of perturbations of nonlinear indirect interval control system of neutral type

English Title

Estimates of perturbations of nonlinear indirect interval control system of neutral type

Type

journal article

Language

en

Original Abstract

By employing the direct Lyapunov method with original Lyapunov-Krasovsky functional one has proved the sufficient stability conditions absolute in nonlinearity and time-delay, and interval with respect to parameters. The estimates of exponential decay of solutions and possible coefficients perturbations of the system linear part have been constructed. The results have been presented in the form of constructive algebraic inequalities.

English abstract

By employing the direct Lyapunov method with original Lyapunov-Krasovsky functional one has proved the sufficient stability conditions absolute in nonlinearity and time-delay, and interval with respect to parameters. The estimates of exponential decay of solutions and possible coefficients perturbations of the system linear part have been constructed. The results have been presented in the form of constructive algebraic inequalities.

Keywords

interval nonlinear system, direct Lyapunov method, control system, constructive algebraic inequalities

RIV year

2011

Released

12.01.2011

Pages from

13

Pages to

28

Pages count

16

BibTex


@article{BUT49862,
  author="Andrej {Shatyrko} and Denys {Khusainov} and Josef {Diblík} and Jaromír {Baštinec} and Alena {Ryvolová}",
  title="Estimates of perturbations of nonlinear indirect interval control system of neutral type",
  annote="By employing the direct Lyapunov method with original Lyapunov-Krasovsky functional one has proved the sufficient stability conditions absolute in nonlinearity and time-delay, and interval with respect to parameters. The estimates of exponential decay of solutions and possible coefficients perturbations of the system linear part have been constructed. The results have been presented in the form of constructive algebraic inequalities.",
  chapter="49862",
  number="1",
  volume="2011 (43)",
  year="2011",
  month="january",
  pages="13--28",
  type="journal article"
}